Dr. John W. Matuya

Lecturer, Mathematics & Physical Sciences

Dean- School of Science and COD- Dept of Mathematics & Physical Sciences 

Email: This email address is being protected from spambots. You need JavaScript enabled to view it.


  • Matuya. J.W, Simiyu. A.N, Aywa. S. “On some aspects of u –ideals determined by1 and 0 c ” International Journal of Engineering and Science Vol 2 (2013), 19-23.
  • Abuga J.M , Kivunge B.M, Mucheni J.K , Matuya J. W “ WSS P0- matrix completion for Diagraphs of 2 2,3 3 matrices and 4 4 for Q  0,1,2,3and 4” International Journal of Innovative Research & Studies Vol 2 ( Nov 2013)issue 11
  • Musundi Sammy, Shem Away, Jan Fourie , John Wanyonyi Matuya“Unconditional Banach Space Ideal Property’’ Journal of Mathematical Sciences: Advances and Applications Vol 18 Nov( 2012),1-2.
  • Matuya. J.W, Makila .P, Simiyu. A.N, Aywa. S, Musundi .S “on characterization of  u –ideals determined by sequences’’ Asian Journal of Current Engineering and Math.1  (2012), 247-250.
  • Wanyonyi Matuya John ,Simiyu Achiles , Shem Aywa , Kirui Stella Chelagat “On Rademacher Boundedness in operator-norm’’ Journal of Agriculture, Pure and Applied Sciences and technology Vol 12 ( 2012), 46-50